Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the means of quasiregular and quasiconformal mappings


Authors: David Jerison and Allen Weitsman
Journal: Proc. Amer. Math. Soc. 83 (1981), 304-306
MSC: Primary 30C60; Secondary 30C75
DOI: https://doi.org/10.1090/S0002-9939-1981-0624919-X
MathSciNet review: 624919
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two theorems are given regarding the means of quasiconformal and quasiregular mappings. Together they show that the principle of subordination for means of analytic functions has no analog, at least in the case of plane quasiregular mappings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C60, 30C75

Retrieve articles in all journals with MSC: 30C60, 30C75


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0624919-X
Keywords: Quasiconformal, quasiregular, means
Article copyright: © Copyright 1981 American Mathematical Society